Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Recurring itchy red spots all over body. What could be causing this and cure?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2405 Questions
At the beginning of 2012 i would get red spots (I assumed they were hives) on me, but they would come and go during the day. I would not get them everyday, sometimes just a few, and sometimes quite a few. They itch sometimes, but not too bad. Well after about March or April of 2012 through the end of September to the beginning of October I didn't get them at all. Well now I have been getting them off and on again. I have not eaten anything new in my diet. I have lost some weight from eating healthier, no fast food, and no soda. Other than than that I have not made any changes to anything else. Not sure what could be causing this? (Cold weather, allergy, detergent, even though I haven't changed anything?)
Posted Wed, 13 Feb 2013 in Skin Rash
Answered by Dr. S. Murugan 3 hours later

Thanks for the query

It seems that you are getting the rashes during seasonal changes. It may be due to cold weather or even due to change in eating habits during the early months of the year, or may be due to pollens of flowers blossomed during the season or due the presence of certain insects. You just look for these possibilities and try to eliminate or avoid the same.

Test your stools for intestinal worms and parasites and that could cause similar problem.
Are you employed? Sometimes handling something new at work can also produce similar rashes - Could anything be related to this? You look in these aspects also.

You can visit your dermatologist office and confirm this possibility. He/she can help you determine the possible allergen responsible for these rashes.

Hope this answers your query. Let me know if you need further clarifications.

Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor